# SDR DL73E010554

- Difficulty date: April 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 63,894 hours, 43,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457789
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR.  THE CRACK WAS COMMON TO THE SKIN,  BONDED DOUBLER AND THE BEAR STRAP.  THE CRACK WAS CUT OUT AND A DOUBLER / TRIPLER INSTALLED AT HMV.
